Alert archive / Colorado / Flash Flood Warnings in 2022
Flash Flood Warning 83, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Aug 8, 2022, 5:30 PM MDT for Custer County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 8, 2022, 5:30 PM MDT (23:30 UTC)
- Expired
- Aug 8, 2022, 7:36 PM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Custer County, CO
The radar
The Pueblo radar (KPUX), 113 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 11.5 hours before the alert went out and 284 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -261 J/kg
- Mixed-layer LCL
- 2697 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 24 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
316
WGUS55 KPUB 082330
FFWPUB
COC027-090230-
/O.NEW.KPUB.FF.W.0083.220808T2330Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Pueblo CO
530 PM MDT Mon Aug 8 2022
The National Weather Service in Pueblo has issued a
* Flash Flood Warning for...
North Central Custer County in southeastern Colorado...
* Until 830 PM MDT.
* At 530 PM MDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. The expected rainfall rate is 1
to 2 inches in 1 hour. Flash flooding is ongoing or expected to
begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
mainly rural areas of North Central Custer County
This includes the following streams and drainages...
Alvarado Creek, Grape Creek and Brush Hollow Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
3815 10545 3820 10549
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
MW2 follow-up statements
507
WGUS75 KPUB 090027
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
627 PM MDT Mon Aug 8 2022
COC027-090230-
/O.CON.KPUB.FF.W.0083.000000T0000Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
627 PM MDT Mon Aug 8 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MDT THIS
EVENING FOR NORTH CENTRAL CUSTER COUNTY...
At 627 PM MDT, Doppler radar indicated thunderstorms producing heavy
rain have diminished over the warned area. Doppler radar estimates
between 1 and 2 inches of rain has fallen over the past hour, with
flash flooding ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
mainly rural areas of North Central Custer County.
This includes the following streams and drainages...
Alvarado Creek, Grape Creek and Brush Hollow Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
3815 10545 3820 10549
FLASH FLOOD...RADAR INDICATED
$$
MW121
WGUS75 KPUB 090136
FFSPUB
Flash Flood Statement
National Weather Service Pueblo CO
736 PM MDT Mon Aug 8 2022
COC027-090146-
/O.CAN.KPUB.FF.W.0083.000000T0000Z-220809T0230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Custer CO-
736 PM MDT Mon Aug 8 2022
...FLASH FLOOD WARNING IS CANCELLED FOR NORTH CENTRAL CUSTER
COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 3824 10549 3826 10543 3826 10537 3817 10536
3815 10545 3820 10549
$$
MWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 3:04 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Aug 8, 3:04 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 304 PM MDT Mon Aug 8 2022 .SHORT TERM...(This evening through Tuesday) Issued at 301 PM MDT Mon Aug 8 2022 Key Messages... 1. Flash Flood potential will continue for the southeast mountains and adjacent southern I-25 corridor through early evening. Targeted flash flood watch was issued earlier for the southeast mountains with greatest concern for the Spring burn scar where highest precipitable waters remain with easterly upslope flow funneling near 60 dew points into this region. With the surface heating, surface CAPE up to 1000 J/kg will be in place. Weak steering currents and slow storm motions will lead to the potential for flash flooding. Other areas with saturated soils will also be vulnerable as well including Decker, and Hayden Pass burn scars. Flash Flood Watch will run through 9 PM. Also watching the Raton Mesa region and Baca county where temperatures have risen into the lower 80s with dew points in the 60s. Some surface convergence along a boundary could initiate a strong storm or two with heavy rainfall and gusty outflow winds the primary risks. And the Pikes Peak region could also see some locally heavy rain producing thunderstorms as surface heating may be sufficient to break the cap. So far cloud fields look suppressed and this may be due to being on the back side of a weak MCV sinking southward across the southeast plains. Model soundings show a cap across the southeast plains which will likely hold, but will need to monitor the elevated terrain to the west and north of Colorado Springs for thunderstorm initiation. All activity should diminish shortly after sunset with dry conditions overnight. Drier air will work in from the north on Tuesday. Another round of scattered thunderstorms will develop over the mountains, though coverage should be less and storm intensities weaker. Temperatures will rebound into the lower 90s across the plains, 80s for the valleys and 60s and 70s for most mountain locations. -KT .LONG TERM...(Tuesday night through Monday) Issued at 301 PM MDT Mon Aug 8 2022 Key Messages: 1) Monsoon pattern continues, with a slight warming and drying trend through the rest of this week. 2) Potential for more widespread rain this weekend. Not much has changed in general thinking for the long-term forecast at this time. The broad upper-level ridge over us will persist as the high pressure center slowly meanders to the east, sitting mostly on top of us through the end of the work week. Typically, the upper and mid-level synoptic subsidence would hinder precipitation formation, but with monsoon moisture funneling in beneath the ridge and plenty of daytime heating, daily afternoon showers and thunderstorms will continue. Given the lack of forcing out east, the plains should remain mostly dry, and activity will be mostly scattered over the mountains. Easterly flow near the surface may provide enough local orographics for a few showers to leak onto the I-25 corridor, but overall confidence in that is not high. Main impact concerns for this week will be flash flooding over burn scars and other at-risk areas, as the steering flow underneath the upper high will be weak and storm motion will be near zero most days. A shortwave disturbance is currently being resolved to our north this weekend, which may serve to slightly increase precipitation coverage, but the exact position and timing in the model solutions is not yet entirely clear, and the increase in precipitation at this time does not look to dramatic. Looking at temperatures, highs will slowly increase throughout the period, hanging around the mid-80s over the high valleys and increasing into the mid-high 90s over the plains by Saturday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 301 PM MDT Mon Aug 8 2022 Predominantly VFR conditions will prevail at the TAF sites. Thunderstorms over the mountains may drift off into the adjacent TAF sites, particularly KALS through 01z before diminishing with loss of heating towards sunset. Less of a chance exists for KCOS but we are monitoring this area for possible TSRA through early evening. KPUB looks least likely to see convective activity this evening. Storms will diminish by 03z. Another round of thunderstorms will develop over the mountains on Tuesday but these look more isolated with lower potential for impacts at the terminals. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... Flood Watch until 9 PM MDT this evening for COZ072>075-087-088. && SHORT TERM...KT LONG TERM...GARBEROGLIO AVIATION...KT
Hazardous weather outlook, Aug 8, 11:02 AM MDT, 6 hours 28 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1102 AM MDT Mon Aug 8 2022 COZ058>089-093>099-091715- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1102 AM MDT Mon Aug 8 2022 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...Today and Tonight Thunderstorms are expected to occur across the region this afternoon and evening. Although all areas will see a chance of storms, the best coverage and heaviest rainfall is expected to occur along the Colorado and New Mexico border, especially across the Raton Mesa region. Similar to the last several days, sufficient monsoon moisture is over the region, and locally heavy rains will be possible, which could result in flash flooding over areas with saturated soil conditions, urban areas, or burn scars. The best chance of flash flooding will occur across the Spring Burn scar. The primary threat with thunderstorms today will be locally heavy rain, wind gusts to 45 to 55 mph and cloud to ground lightning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday The coverage of rain showers and thunderstorms is expected to lessen for the rest of the week and into the weekend. Scattered to numerous thunderstorms will remain possible Tuesday through Sunday over the mountains and mountain valleys, with more isolated storm activity across the eastern plains, particularly along the I-25 Corridor. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible over much of the region, especially over the mountains and along the Colorado and New Mexico border regions. 31/31
In the hours before
Local storm report, Aug 8, 2:18 PM MDT, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
218 PM MDT MON AUG 8 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST 2 NNE FLORENCE 38.42N 105.10W
08/07/2022 M70 MPH FREMONT CO AWOS
DELAYED REPORT: AWOS STATION K1V6 FREMONT
COUNTY ARPT.
&&
GHSpecial weather statement, Aug 8, 2:58 PM MDT, 2 hours 32 minutes before
Special Weather Statement
National Weather Service Pueblo CO
258 PM MDT Mon Aug 8 2022
COZ094-099-082130-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
258 PM MDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of western Baca and
southeastern Las Animas Counties through 330 PM MDT...
At 257 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 19 miles southeast of Higbee to 15 miles south
of Kim. Movement was southeast at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kim.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3736 10359 3756 10355 3764 10340 3764 10298
3700 10298 3700 10345
TIME...MOT...LOC 2057Z 295DEG 9KT 3752 10328 3704 10326
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CohenSpecial weather statement, Aug 8, 3:50 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
350 PM MDT Mon Aug 8 2022
COZ094-099-082230-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
350 PM MDT Mon Aug 8 2022
...Strong thunderstorms will impact portions of southwestern Baca and
eastern Las Animas Counties through 430 PM MDT...
At 350 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 16 miles south of Higbee to 12 miles northeast
of Kim to 11 miles north of Kenton. Movement was northeast at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Pritchett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3724 10324 3736 10352 3740 10370 3763 10369
3763 10313 3742 10282 3700 10279 3700 10317
TIME...MOT...LOC 2150Z 210DEG 11KT 3753 10352 3733 10314 3706 10305
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
CohenSpecial weather statement, Aug 8, 4:45 PM MDT, 45 minutes before
Special Weather Statement
National Weather Service Pueblo CO
445 PM MDT Mon Aug 8 2022
COZ094-099-082315-
Springfield Vicinity/Baca County CO-Eastern Las Animas County CO-
445 PM MDT Mon Aug 8 2022
...An area of strong thunderstorms will impact portions of western
Baca and east central Las Animas Counties through 515 PM MDT...
At 443 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms just southwest of Pritchett, or 17 miles southwest of
Springfield, moving north at 25 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Pritchett around 500 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3701 10278 3700 10307 3756 10320 3755 10280
TIME...MOT...LOC 2243Z 194DEG 22KT 3727 10288
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
EPSpecial weather statement, Aug 8, 4:59 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
459 PM MDT Mon Aug 8 2022
COZ077>079-082330-
Wet Mountains between 6300 and 10000Ft CO-
Western/Central Fremont County Below 8500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
459 PM MDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of south central
Fremont and north central Custer Counties through 530 PM MDT...
At 458 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles southeast of Texas Creek, or 18 miles west of Junkins Burn
Scar, moving north at 10 mph.
HAZARD...Heavy rain, wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Silver Cliff and Westcliffe.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3814 10536 3813 10546 3829 10552 3830 10536
TIME...MOT...LOC 2258Z 175DEG 8KT 3821 10543
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
mwSpecial weather statement, Aug 8, 5:20 PM MDT, 10 minutes before
Special Weather Statement
National Weather Service Pueblo CO
520 PM MDT Mon Aug 8 2022
COZ079-080-090000-
Wet Mountains between 6300 and 10000Ft CO-
Wet Mountains above 10000 Ft CO-
520 PM MDT Mon Aug 8 2022
...A strong thunderstorm will impact portions of east central Custer
County through 600 PM MDT...
At 519 PM MDT, Doppler radar was tracking a strong thunderstorm over
the western portion of the Junkins Burn Scar, moving south at 10 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of east central Custer
County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3816 10525 3819 10513 3803 10513 3807 10528
TIME...MOT...LOC 2319Z 021DEG 8KT 3814 10519
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
EPThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:01 PM MDT | Flash Flood Warning | PUB | Saguache | 3 hr |
| Aug 7, 6:01 PM MDT | Severe Thunderstorm Warning | PUB | Bent | 24 min |
| Aug 7, 6:22 PM MDT | Special Weather Statement | PUB | Custer | 23 min |
| Aug 7, 6:32 PM MDT | Flash Flood Warning | PUB | Custer, Saguache | 3 hr |
| Aug 7, 6:50 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 7, 7:01 PM MDT | Special Weather Statement | PUB | Teller | 44 min |
| Aug 7, 7:06 PM MDT | Flash Flood Warning | PUB | Teller | 4 hr |
| Aug 7, 7:12 PM MDT | Flash Flood Warning | PUB | Fremont | 3 hr |
| Aug 7, 7:26 PM MDT | Special Weather Statement | PUB | Custer | 49 min |
| Aug 7, 7:51 PM MDT | Flash Flood Warning | PUB | Custer, Fremont | 3 hr |
| Aug 7, 8:05 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Aug 7, 8:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| Aug 7, 8:26 PM MDT | Flash Flood Warning | PUB | El Paso | 2 hr |
| Aug 7, 8:40 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 2 hr |
| Aug 7, 9:00 PM MDT | Special Weather Statement | PUB | Pueblo | 45 min |
| Aug 7, 9:04 PM MDT | Flash Flood Warning | PUB | Pueblo | 4 hr |
| Aug 7, 11:34 PM MDT | Special Weather Statement | PUB | El Paso | 41 min |
| Aug 8, 11:29 AM MDT | Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 2 more | 8 hr |
| Aug 8, 2:48 PM MDT | Flash Flood Warning | PUB | Costilla, Huerfano | 2 hr |
| Aug 8, 2:58 PM MDT | Special Weather Statement | PUB | 32 min | |
| Aug 8, 3:50 PM MDT | Special Weather Statement | PUB | 40 min | |
| Aug 8, 3:56 PM MDT | Flash Flood Warning | PUB | Fremont, Teller | 100 min |
| Aug 8, 4:45 PM MDT | Special Weather Statement | PUB | Baca | 30 min |
| Aug 8, 4:59 PM MDT | Special Weather Statement | PUB | Custer | 31 min |
| Aug 8, 5:20 PM MDT | Special Weather Statement | PUB | Custer | 40 min |
| Aug 8, 5:44 PM MDT | Special Weather Statement | PUB | Conejos | 31 min |
Nearby
Flash Flood Warnings in Colorado, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.